Lemsip Max All in One liquid is a medicine that can help to tackle lots of your cold and flu symptoms all at once. Take this medicine four times a day to ease coughs, headaches, a runny nose, a sore throat, and more! If you’re looking for a way to ease your cold when you’re suffering with lots of different symptoms, Lemsip Max All in One liquid could be the perfect remedy for you.
Do not store above 25°C.
Keep the container in the outer carton.
Keep the container tightly closed.
Keep out of the sight and reach of children.
Preparation and Usage
Lemsip Max All in One liquid is not suitable for use in children under the age of 16.
Before using this product, make sure the bottle is closed and shake well for at least 10 seconds. Use the measuring cup to measure out a 10 – 20ml dose of Lemsip Max All in One Liquid and swallow. Take one dose of this product 4 times a day, leaving at least 4 hours between each dose. Do not take more than four 20ml doses within 24 hours. Rinse the measuring cup after each use.
Please read the enclosed leaflet before use – Click Here
Do not exceed the stated dose.
Do not take with any other paracetamol-containing products.
If symptoms persist, consult your doctor.